Dimension formula for random transformations

F. Ledrappier, L. S. Young

Research output: Contribution to journalArticlepeer-review


We consider compositions of random diffeomorphisms and show that the dimension of sample measures equals Lyapunov dimension as conjectured in the nonrandom case by Yorke et al.

Original languageEnglish (US)
Pages (from-to)529-548
Number of pages20
JournalCommunications In Mathematical Physics
Issue number4
StatePublished - Dec 1988

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Dimension formula for random transformations'. Together they form a unique fingerprint.

Cite this